# SDR SIMA20120313003

- Difficulty date: March 13, 2012
- Submitted: March 14, 2012
- Operation: Air carrier
- Aircraft: N618AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145097
- Aircraft time: 30,202 hours, 28,315 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Defective
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 2839 THE FLIGHT ATTENDANT NOTED THE IN-FLOOR CABIN EMERGENCY LIGHTING STRIP AT OVERWING EXIT WAS NON STANDARD CONFIGURATION.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED FLOOR EMERGENCY LIGHT STRIP  AT OVER THE WING EXIT IAW EMB 145 AMM 33-50-12.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
